question-icon

What causes elevation in the estrogen level while on Tamoxifen?

default
Posted on Wed, 3 May 2017
Question: I am taking testosterone and hcg for replacement. I am also taking tamoxifen to block the aromatase. My estrogen levels continue to be high. Now I have high muscle enzymes. Can the sustained increase in estrogen cause high muscle enzymes?
doctor
Answered by Dr. Prof. Kunal Saha (1 hour later)
Brief Answer:
Unlikely to be related.

Detailed Answer:
Thanks for asking on HealthcareMagic.

Estrogen is a precursor of testosterone. Hence estogens can be high in your case. It is possibly not a cause for concern. The estrogen levels are possibly unrelated to the high muscle enzymes. Rapid muscle exercise and body building attempts can lead to elevated muscle enzymes.

Feel free to write back.

Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4472 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes elevation in the estrogen level while on Tamoxifen?

Brief Answer: Unlikely to be related. Detailed Answer: Thanks for asking on HealthcareMagic. Estrogen is a precursor of testosterone. Hence estogens can be high in your case. It is possibly not a cause for concern. The estrogen levels are possibly unrelated to the high muscle enzymes. Rapid muscle exercise and body building attempts can lead to elevated muscle enzymes. Feel free to write back. Regards